MAUDE Adverse Event Report: INSTITUT STRAUMANN AG ZYGOMATIC IMPL. ZAGA FLAT 4.3,L47.5,TI; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG ZYGOMATIC IMPL. ZAGA FLAT 4.3,L47.5,TI; ENDOSSEOUS DENTAL IMPLANT
Catalog Number CH-ZC-47.5
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in the patient's mouth, failure occurred upon insertion.Details of surgery: sinus perforation.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
ZYGOMATIC IMPL. ZAGA FLAT 4.3,L47.5,TI
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key12060990
Report Number0009613348-2021-45061
Device Sequence Number11705959
Product Code DZE
UDI-Device Identifier06009544034728
UDI-Public06009544034728
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K192651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Catalogue NumberCH-ZC-47.5
Device Lot Number025P03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/24/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;